MathSciNet Relay Station
MathSciNet bibliographic data
MR2064011 60F15 (60G42 62G20 62L05)
Zhang, Li-xin Strong approximations of martingale vectors and their applications in Markov-chain adaptive designs. Acta Math. Appl. Sin. Engl. Ser. 20 (2004), no. 2, 337–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement